Itô’s formula for jump processes in Lp-spaces

István Gyöngy, Sizhou Wu

Research output: Contribution to journalArticlepeer-review

Abstract

We present an Itô formula for the Lp-norm of jump processes having stochastic differentials in Lp-spaces. The main results extend well-known theorems of Krylov to the case of processes with jumps, and which can be used to prove existence and uniqueness theorems in Lp-spaces for SPDEs driven by Lévy processes.
Original languageEnglish
Pages (from-to)523-552
Number of pages33
JournalStochastic processes and their applications
Volume131
Early online date9 Oct 2020
DOIs
Publication statusE-pub ahead of print - 9 Oct 2020

Fingerprint Dive into the research topics of 'Itô’s formula for jump processes in <i>L<sub>p</sub></i>-spaces'. Together they form a unique fingerprint.

Cite this